# SDR DALA2014091405036

- Difficulty date: September 10, 2014
- Submitted: September 14, 2014
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 46,284 hours, 24,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE REPORTED TO BOTTOM OF L1 DOOR.  FLANGE REPAIRED IAW SRM 52-01-01.  OK FOR SERVICE.
